# SDR IPXA2022070783895

- Difficulty date: July 6, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 78,568 hours, 13,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Crew
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR LEFT SIDE WILL NOT CLOSE WITH THE SWITCH. ENTERED DMI MEL 52 10 3 1 2 1 2R/R L1 DOOR DOWN LIMIT SWITCH IAW WDM 52-11-01. OPS CHECK GOOD.
